Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Discretisation of an infinite delay equation

Author: T. Sengadir
Journal: Math. Comp. 76 (2007), 777-793
MSC (2000): Primary 34K28
Published electronically: December 13, 2006
MathSciNet review: 2291836
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, a Banach phase space containing $ {\bf BC}(-\infty,0]$ and contained in $ {\bf C}(-\infty,0]$ is defined with which existence of a solution and convergence of a discrete scheme are proved for an infinite delay differential equation.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 34K28

Retrieve articles in all journals with MSC (2000): 34K28

Additional Information

T. Sengadir
Affiliation: Department of Mathematics, SSN College of Engineering, Old Mahabalipuram Road, Kalavakkam-603 110, Tamil Nadu, India

Keywords: Functional differential equations, infinite delay, numerical solutions.
Received by editor(s): April 5, 2005
Received by editor(s) in revised form: March 31, 2006
Published electronically: December 13, 2006
Additional Notes: The author would like to thank the Management Committee of SSNCE for their constant encouragement, support, and for setting up computational lab.
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.